# SDR SWAA2022013160762

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL HAS HOLE CORRODED THROUGH SURFACE NEAR BONDING WIRE ATTACH POINT; DOT 034-02 ; / [01] EVALUATED CORROSION ON TOILET SERVICE DOOR AT BONDING WIRE ATTACH POINT; FOUND OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW B737 SRM 52-40-01-1A-4  VERIFIED NEW P/N 146A7411-2; ATAG WN12529; AS TOILET SERVICE DOOR IAW B737 IPC 52-49-07-01 SHEET 002; [02] INSPECTION VERIFIED STEP 1  OK TO PRIME NEW SERVICE DOOR; [03] TREATED AND PRIMED NEW DOOW IAW B737 AMM 51-21-41-370-803 AND B737 AMM 51-21-72-370-804; [04] VERIFIED STEP 3 OK TO TOP COAT; [05] APPLIED TOPCOAT IAW B737 AMM 51-21-73-370-804; [06] VERIFIED STEP 5; [07] OK TO INSTALL; [08] REMOVED TOILET SERVICE DOOR IAW B737 AMM 52-49-07-000-801  INSTALLED NEW TOILET SERVICE DOOR 145AL; P/N 146A7411-2 IAW B737 AMM 52-49-07-400-801. BOND CHECK GOOD TOOLING: 34006 CAL DUE: 12/30/22; [09] VERIFIED STEP 8; [10] APPLIED TOILET SERVICE PLACARD TO EXTERNAL SIDE OF DOOR IAW B737 AMM 51-21-73-370-804  APPLIED CIC TO INTERNAL SIDE OF TOILET SERVICE DOOR IAW B737 AMM 51-21-91-620-802; [11] VERIFIED TASK COMPLETE   AUDIT COMPLETE
